# SDR CA140917016

- Difficulty date: September 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,621 hours
- Engine: Lyc O235L2C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A CESSNA 152 ON A LOCAL FLIGHT, REQUESTED TO RETURN TO DEPARTURE AFTER DEPARTING ON A VFR FLIGHT, INDICATING THERE WAS A PROBLEM WITH THE AIRCRAFT. (THE PILOT INDICATED THE AIRCRAFT FELT HEAVY AND WANTED TO TURN TO THE RIGHT). WHEN ASKED BY THE CONTROLLER, THE PILOT CONFIRMED HE WAS DECLARING AN EMERGENCY. FIRE HALL WAS INFORMED AND ASSUMED STANDBY POSITION. THE AIRCRAFT LANDED SAFELY AT 0053Z, TAXIED TO THE APRON TO CHECK THE AIRCRAFT, THEN REQUESTED TAXI BACK TO THE HANGAR AND CONFIRMED NO FURTHER ASSISTANCE WAS REQUIRED.  A FULL INSPECTION OF THE FLIGHT CONTROLS WAS CARRIED OUT FOR DAMAGE, ATTACHMENT, CONTROL AND SENSE OF MOVEMENT BY MAINTENANCE PERSONNEL. NO FAULTS WERE FOUND. UPON FURTHER INSPECTION BY MAINTENANCE IT WAS DISCOVERED THAT TWO (2) INSPECTION PLATES (S329) WERE BENT AWAY FROM UNDER THE RIGHT HAND WING ONLY BEING HELD ON BY ONE (1) SCREW EACH. THIS WAS DETERMINED TO BE THE CAUSE OF THE AIRCRAFT FEELING HEAVY AND WANTING TO TURN TO THE RIGHT. THE PANELS WERE INSPECTED FOR DAMAGE AND SECURED AS REQUIRED. THE AIRCRAFT COMPLETED A TEST FLIGHT SUCCESSFULLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
